# SDR WTAA960159

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662B
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ACFT RETURNED TO STATION WITHOUT INCIDENT.  ACFT FERRIED TO EUG FOR REPAIRS.  MAINTENANCE REPLACED GEAR SEL ECTOR VALVE, SYSTEM OPERATIONAL CHECK NORMAL.
